arrow
Volume 25, Issue 3
Pre-Image Variational Principle for Subadditive Sequence Functions

Xianfeng Ma & Er-Cai Chen

Commun. Math. Res., 25 (2009), pp. 231-240.

Published online: 2021-07

Export citation
  • Abstract

In this paper we define the pre-image topological pressure for a sequence of subadditive continuous functions on the compact metric space. And we also give a subadditive pre-image variational principle under a very weak condition. 

  • Keywords

variational principle, pre-image pressure, pre-image entropy.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-231, author = {Xianfeng and Ma and and 19176 and and Xianfeng Ma and Er-Cai and Chen and and 18150 and and Er-Cai Chen}, title = {Pre-Image Variational Principle for Subadditive Sequence Functions}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {3}, pages = {231--240}, abstract = {

In this paper we define the pre-image topological pressure for a sequence of subadditive continuous functions on the compact metric space. And we also give a subadditive pre-image variational principle under a very weak condition. 

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19330.html} }
TY - JOUR T1 - Pre-Image Variational Principle for Subadditive Sequence Functions AU - Ma , Xianfeng AU - Chen , Er-Cai JO - Communications in Mathematical Research VL - 3 SP - 231 EP - 240 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19330.html KW - variational principle, pre-image pressure, pre-image entropy. AB -

In this paper we define the pre-image topological pressure for a sequence of subadditive continuous functions on the compact metric space. And we also give a subadditive pre-image variational principle under a very weak condition. 

Xianfeng Ma & Er-Cai Chen. (2021). Pre-Image Variational Principle for Subadditive Sequence Functions. Communications in Mathematical Research . 25 (3). 231-240. doi:
Copy to clipboard
The citation has been copied to your clipboard